# SDR IPXA2016022399826

- Difficulty date: February 9, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 69,100 hours, 12,235 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING FIXED L/E BEADED DOUBLER HAS 2EA CRACKS AT XOS 790.  ACCOMPLISHED PERMANENT REPAIR ON LT WING FIXED L/E BEADED DOUBLER BS XOS 789 TO 795 IAW SRM 57-40-02.  REPAIR 15, FIG 203.
